MathSciNet Relay Station
MathSciNet bibliographic data
MR2075987 26B25 (22E30 35H20 43A80)
Gutiérrez, Cristian E.; Montanari, Annamaria On the second order derivatives of convex functions on the Heisenberg group. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004), no. 2, 349–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement